MathSciNet Relay Station
MathSciNet bibliographic data
MR339250 (49 #4011) 57C55
Wilson, David C. On constructing monotone and $UV\sp{1}$ mappings of arbitrary degree. Duke Math. J. 41 (1974), 103–109.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement